# SDR SWIA200922592

- Difficulty date: September 11, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 17,916 hours, 15,278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT SECOND TO LAST INOP.  (FLT 6018)  RELAMPED EMERGENCY LIGHT.
